| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -4.0/2.0/089 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2023.The patient experienced excessive vaulting.Intraoperatively the lens was removed and replaced with a shorter length lens and the problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
A4-a6: unk.Claim # (b)(4).